Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 264, NWS Atlanta, GA

July 21, 20184 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2018, 8:35 PM EDT for 4 counties in Georgia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2018, 8:35 PM EDT (00:35 UTC)
Expired
Jul 21, 2018, 8:57 PM EDT
In force
22 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 5:42 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2306 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

281 
WUUS52 KFFC 220035
SVRFFC
GAC015-057-067-223-220115-
/O.NEW.KFFC.SV.W.0264.180722T0035Z-180722T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
835 PM EDT SAT JUL 21 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Eastern Paulding County in northwestern Georgia...
  Southwestern Cherokee County in north central Georgia...
  Cobb County in north central Georgia...
  Southeastern Bartow County in northwestern Georgia...

* Until 915 PM EDT.

* At 835 PM EDT, a severe thunderstorm was located near Burnt Hickory
  Ridge, or near Cartersville, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Marietta, Cartersville, Dallas, Smyrna, Kennesaw, Woodstock,
  Acworth, Powder Springs, Austell, Hiram, Emerson, Fair Oaks, Lithia
  Springs, Mount Bethel, Burnt Hickory Ridge, Kellogg Creek, Red Top
  Mountain State Park, Lost Mountain Park, Brownsville and Cross
  Roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3421 8476 3405 8441 3401 8440 3399 8438
      3398 8438 3380 8462 3381 8467 3381 8472
      3379 8473 3378 8479 3404 8494 3408 8492
      3408 8496 3409 8497
TIME...MOT...LOC 0035Z 322DEG 27KT 3409 8483 

HAIL...1.25IN
WIND...60MPH
 
$$
1 follow-up statement
592 
WWUS52 KFFC 220057
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
857 PM EDT SAT JUL 21 2018

GAC015-057-067-223-220107-
/O.CAN.KFFC.SV.W.0264.000000T0000Z-180722T0115Z/
Paulding GA-Cherokee GA-Cobb GA-Bartow GA-
857 PM EDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAULDING...
SOUTHWESTERN CHEROKEE...COBB AND SOUTHEASTERN BARTOW COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
north central and northwestern Georgia.

LAT...LON 3421 8476 3405 8441 3401 8440 3399 8438
      3398 8438 3380 8462 3381 8467 3381 8472
      3379 8473 3378 8479 3404 8494 3408 8492
      3408 8496 3409 8497
TIME...MOT...LOC 0055Z 322DEG 27KT 3396 8470 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 8:02 PM EDT, 33 minutes earlier.

Area forecast discussion, Jul 21, 8:02 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
802 PM EDT Sat Jul 21 2018

.UPDATE...
Updated for the 00Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 252 PM EDT Sat Jul 21 2018/

SHORT TERM /Tonight through Sunday Night/...
Models not really handling the northwest flow pattern very well,
although the Hi-Res models at least appear to be trying. Atmosphere
over the CWA is recovering and expected mainly scattered development
for the rest of this afternoon and early tonight. All models show
another cold pool at 500mb and an associated short wave moving into
eastern TN and north GA by 12Z Sun. This will bring another chance
of showers/tstorms to north GA late tonight and across the CWA
Sunday. As this cold pool/short wave exits, the 500mb Low will move
over the TN Valley Sunday afternoon and Sunday night bringing
additional destabilization. This will increase the chance of
showers/tstorms again late Sunday night across mainly north GA.

17

LONG TERM /Monday through Saturday/...
No major changes in the long term forecast. 500mb Low/Trough will
remain stationary over the CWA through the week keeping a
relatively cold core over the southeast. This will yield
scattered to numerous thunderstorms each day. Temps will remain at
or slightly below normal through the long term.

17

.AVIATION...
00Z Update...
Scattered convection is ongoing throughout north and central
Georgia, but is expected to dissipate late this evening with the
loss of daytime heating. Storms remain in the vicinity of the
northern metro TAF sites but are moving away from the southern
metro sites. Shower and thunderstorm activity is widespread near
CSG. Yet another disturbance will move into the area Sunday
morning which will bring about another round of scattered
convection in the afternoon. VFR cigs are expected through the
period at mainly SCT to BKN at 030-050. Winds will generally be W
through the period at generally less than 10 kts but could see
some gusts to 15-20 kts Sunday afternoon. Only exception to the W
winds will come from outflows of thunderstorms that occur.

King

//ATL Confidence...00Z Update...
Medium confidence on thunderstorm chances and timing.
High confidence on remaining elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  88  69  85 /  40  50  60  70
Atlanta         72  87  70  85 /  40  50  60  70
Blairsville     64  79  63  79 /  40  60  70  70
Cartersville    70  86  68  85 /  40  50  60  70
Columbus        75  92  72  88 /  40  30  50  60
Gainesville     70  84  68  83 /  40  50  70  70
Macon           72  91  71  88 /  40  40  50  60
Rome            70  86  68  84 /  40  50  60  60
Peachtree City  71  88  69  86 /  40  40  50  60
Vidalia         74  91  73  89 /  30  30  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 2 AM EDT Sunday for the
following zones: Baldwin...Banks...Barrow...Bartow...Bibb...
Butts...Carroll...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...
Glascock...Gordon...Greene...Gwinnett...Hall...Hancock...
Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Jones...Lamar...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Morgan...Murray...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Putnam...Rockdale...Schley...South
Fulton...Spalding...Stewart...Sumter...Talbot...Taliaferro...
Taylor...Towns...Troup...Twiggs...Union...Upson...Walton...
Warren...Washington...Webster...White...Whitfield...Wilkes...
Wilkinson.

&&

SHORT TERM...King
LONG TERM....30
AVIATION...King
Hazardous weather outlook, Jul 21, 5:49 PM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
549 PM EDT Sat Jul 21 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-222200-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
549 PM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for much of north and
central Georgia until 2 AM Eastern Daylight Time. Scattered
thunderstorms are expected to redevelop across eastern Alabama and
western Georgia, and track southeast through the evening. Some
storms could be strong to severe, capable of producing large hail,
damaging winds in excess of 60 MPH, frequent lightning and very
heavy rain. The storms should diminish after midnight tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered to numerous thunderstorms can be expected Sunday
through Friday. A few storms could be strong to severe on any
day with the main hazards being strong gusty winds, frequent
lightning and minor flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time, but spotters are
encouraged to submit storm/damage reports through the web by going
to www.weather.gov/atlanta.

In the hours before

Local storm report, Jul 21, 8:16 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             1 S DACULA              33.98N  83.90W
07/21/2018  E1.00 INCH       GWINNETT           GA   AMATEUR RADIO

            HAIL OF SEVERAL SIZES FALLING IN THE HARBIN OAKS DRIVE
            AREA. QUARTER WAS THE LARGEST.

&&

EVENT NUMBER FFC1800708

KS
Special weather statement, Jul 21, 8:25 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
825 PM EDT SAT JUL 21 2018

GAZ015-016-220100-
White GA-Lumpkin GA-
825 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR WHITE AND NORTHEASTERN LUMPKIN
COUNTIES UNTIL 900 PM EDT...

At 825 PM EDT...a strong thunderstorm was over Qualatchee Lake, or
near Cleveland...moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Camp Coleman Lake, Whitley Gap
Shelter, Robertstown, Leaf, Mossy Creek, Smithgall Woods Conservation
Are, Turners Corner, Sautee and Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3469 8364 3465 8366 3462 8364 3460 8364
      3455 8362 3454 8362 3450 8367 3450 8378
      3452 8379 3450 8379 3450 8386 3470 8392
      3473 8388 3472 8386 3473 8383 3476 8383
      3478 8379
TIME...MOT...LOC 0025Z 319DEG 23KT 3467 8381

HAIL...0.25IN
WIND...40MPH
Local storm report, Jul 21, 8:28 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             1 SSE DACULA            33.97N  83.89W
07/21/2018  E2.50 INCH       GWINNETT           GA   PUBLIC

            NUMEROUS GOLF BALL HAIL STONES WITH SOME TENNIS BALL
            HAIL MIXED IN. HARBINS RD AND HWY 316. CONFIRMED BY
            ANOTHER REPORT IN THE AREA FROM A TRUSTED SOURCE.

&&

EVENT NUMBER FFC1800709

KS
Local storm report, Jul 21, 8:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 PM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             2 NE LAWRENCEVILLE      33.97N  83.97W
07/21/2018  E1.75 INCH       GWINNETT           GA   SOCIAL MEDIA

            SOCIAL MEDIA PHOTO AND REPORT OF GOLF BALL HAIL NEAR
            THE LAWRENCEVILLE AIRPORT

&&

EVENT NUMBER FFC1800710

KS
Special weather statement, Jul 21, 8:31 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
831 PM EDT SAT JUL 21 2018

GAZ020-021-031-032-220115-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
831 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...SOUTHWESTERN
CHEROKEE...SOUTHERN BARTOW AND EASTERN PAULDING COUNTIES UNTIL 915 PM
EDT...

At 831 PM EDT...a strong thunderstorm was near Euharlee, or near
Cartersville...moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Marietta, Cartersville, Dallas, Kennesaw, Woodstock, Acworth,
Euharlee, Hiram, Emerson, Cassville, Burnt Hickory Ridge, Sweat
Mountain, Kellogg Creek, Red Top Mountain State Park, Lost Mountain
Park, Oak Grove, Kennesaw State University, George Washington Carver
St Pk, Cross Roads and Due West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3426 8485 3406 8442 3406 8443 3383 8482
      3404 8494 3408 8492 3408 8497 3415 8501
TIME...MOT...LOC 0031Z 319DEG 22KT 3415 8487

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 21, 8:34 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
834 PM EDT SAT JUL 21 2018

GAZ007-220100-
Gilmer GA-
834 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR GILMER COUNTY UNTIL 900 PM EDT...

At 834 PM EDT...a strong thunderstorm was near Mountaintown, or near
Ellijay...moving southeast at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Ellijay, East Ellijay, Talona, Cartecay, Pisgah, Cherry Log,
Mountaintown and Roy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3485 8443 3470 8425 3467 8425 3467 8424
      3464 8420 3462 8420 3458 8432 3458 8433
      3457 8433 3455 8441 3456 8443 3455 8447
      3456 8447 3456 8449 3455 8448 3455 8449
      3457 8450 3455 8453 3479 8459
TIME...MOT...LOC 0034Z 319DEG 22KT 3476 8449

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 8:03 PM EDTSpecial Weather StatementFFCMorgan27 min
Jul 21, 8:04 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett26 min
Jul 21, 8:22 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton23 min
Jul 21, 8:25 PM EDTSpecial Weather StatementFFCWhite35 min
Jul 21, 8:31 PM EDTSpecial Weather StatementFFCBartow, Paulding44 min
Jul 21, 8:34 PM EDTSpecial Weather StatementFFCGilmer26 min
Jul 21, 8:42 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe33 min
Jul 21, 8:49 PM EDTSpecial Weather StatementFFCStewart11 min
Jul 21, 8:51 PM EDTSpecial Weather StatementFFCCherokee, Forsyth24 min
Jul 21, 8:54 PM EDTSpecial Weather StatementFFCMorgan, Walton36 min
Jul 21, 9:01 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall44 min
Jul 21, 9:11 PM EDTSevere Thunderstorm WarningFFCOglethorpe34 min
Jul 21, 10:25 PM EDTSpecial Weather StatementFFCBanks35 min
Jul 21, 11:13 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 21, 11:16 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes29 min
Jul 21, 11:33 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 21, 11:44 PM EDTSpecial Weather StatementFFCWilkes16 min
Jul 22, 12:43 AM EDTSpecial Weather StatementFFCMcDuffie17 min
Jul 22, 12:47 AM EDTSpecial Weather StatementFFCUpson28 min
Jul 22, 1:11 AM EDTSpecial Weather StatementFFCCrawford34 min
Jul 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Peach, Twiggs24 min
Jul 22, 1:46 AM EDTSpecial Weather StatementFFCBibb, Twiggs29 min
Jul 22, 2:01 AM EDTSpecial Weather StatementFFCPeach29 min
Jul 22, 4:16 AM EDTRiver Flood WarningFFCMurray, Whitfield21 hr
Jul 22, 1:49 PM EDTSpecial Weather StatementFFCTalbot26 min
Jul 22, 4:19 PM EDTSpecial Weather StatementFFCMarion, Schley26 min
Jul 22, 4:24 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jul 22, 4:34 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Twiggs, Wilkinson41 min
Jul 22, 4:56 PM EDTSpecial Weather StatementFFCPickens34 min
Jul 22, 5:01 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler44 min
Jul 22, 5:10 PM EDTSpecial Weather StatementFFCWilcox35 min
Jul 22, 5:16 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 22, 5:19 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox41 min
Jul 22, 5:29 PM EDTSpecial Weather StatementFFCTreutlen46 min
Jul 22, 5:35 PM EDTSpecial Weather StatementFFCCandler10 min
Jul 22, 5:38 PM EDTSpecial Weather StatementFFCMarion, Schley37 min
Jul 22, 5:39 PM EDTSevere Thunderstorm WarningFFCEmanuel21 min
Jul 22, 5:45 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski28 min
Jul 22, 5:47 PM EDTSpecial Weather StatementFFCWheeler28 min
Jul 22, 5:49 PM EDTSpecial Weather StatementFFCJohnson26 min
Jul 22, 5:55 PM EDTSpecial Weather StatementFFCWilkinson35 min
Jul 22, 5:57 PM EDTSpecial Weather StatementFFCBartow33 min
Jul 22, 6:04 PM EDTSpecial Weather StatementFFCHall26 min
Jul 22, 6:07 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs38 min
Jul 22, 6:16 PM EDTSpecial Weather StatementFFCMarion29 min
Jul 22, 6:19 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jul 22, 6:31 PM EDTSpecial Weather StatementFFCWashington29 min
Jul 22, 6:33 PM EDTSpecial Weather StatementFFCCrisp, Wilcox27 min
Jul 22, 6:35 PM EDTSpecial Weather StatementFFCBarrow25 min
Jul 22, 6:45 PM EDTSpecial Weather StatementFFCBanks30 min
Jul 22, 6:47 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington43 min
Jul 22, 6:50 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Jackson28 min
Jul 22, 7:01 PM EDTSpecial Weather StatementFFCWilcox29 min
Jul 22, 7:07 PM EDTSpecial Weather StatementFFCMarion38 min
Jul 22, 7:15 PM EDTSevere Thunderstorm WarningFFCWilcox17 min
Jul 22, 7:20 PM EDTSpecial Weather StatementFFCMadison25 min
Jul 22, 7:40 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe35 min
Jul 22, 7:49 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oconee, Oglethorpe41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.